MathSciNet Relay Station
MathSciNet bibliographic data
MR1854020 90C26 (90C29)
Yang, X. M.; Yang, X. Q.; Teo, K. L. Characterizations and applications of prequasi-invex functions. J. Optim. Theory Appl. 110 (2001), no. 3, 645–668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement